# SDR ASAA2015012810465

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,360 hours, 7,471 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, APU DETECTOR INOPERATIVE LIGHT ILLUMINATED.  QRH PRODEURES WERE FOLLOWED. ACFT GROUNDED.
